How often surface diffeomorphisms have infinitely many sinks and hyperbolicity of periodic points near a homoclinic tangency (Q861055): Difference between revisions

From MaRDI portal
Set OpenAlex properties.
ReferenceBot (talk | contribs)
Changed an Item
Property / cites work
 
Property / cites work: Attractors and time averages for random maps / rank
 
Normal rank
Property / cites work
 
Property / cites work: The dynamics of the Hénon map / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5733898 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Infinitely many periodic attractors for holomorphic maps of 2 variables / rank
 
Normal rank
Property / cites work
 
Property / cites work: On sets of Haar measure zero in abelian Polish groups / rank
 
Normal rank
Property / cites work
 
Property / cites work: Infinitely many coexisting strange attractors / rank
 
Normal rank
Property / cites work
 
Property / cites work: Existence of generic homoclinic tangencies for Hénon mappings / rank
 
Normal rank
Property / cites work
 
Property / cites work: ON THREE-DIMENSIONAL DYNAMICAL SYSTEMS CLOSE TO SYSTEMS WITH A STRUCTURALLY UNSTABLE HOMOCLINIC CURVE. II / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4046802 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3027448 / rank
 
Normal rank
Property / cites work
 
Property / cites work: On models with non-rough Poincaré homoclinic curves / rank
 
Normal rank
Property / cites work
 
Property / cites work: COMPLEXITY OF HOMOCLINIC BIFURCATIONS AND Ω-MODULI / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5490974 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Topology of generic multijet preimages and blow-up via Newton interpolation / rank
 
Normal rank
Property / cites work
 
Property / cites work: A two-dimensional mapping with a strange attractor / rank
 
Normal rank
Property / cites work
 
Property / cites work: Prevalence. An addendum to: “Prevalence: a translation-invariant ‘almost every’ on infinite-dimensional spaces” [Bull. Amer. Math. Soc. (N.S.) 27 (1992), no. 2, 217–238; MR1161274 (93k:28018)] / rank
 
Normal rank
Property / cites work
 
Property / cites work: Finitely-smooth normal forms of local families of diffeomorphisms and vector fields / rank
 
Normal rank
Property / cites work
 
Property / cites work: A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms II / rank
 
Normal rank
Property / cites work
 
Property / cites work: A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms I / rank
 
Normal rank
Property / cites work
 
Property / cites work: How often do simple dynamical processes have infinitely many coexisting sinks? / rank
 
Normal rank
Property / cites work
 
Property / cites work: Abundance of strange attractors / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5606531 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Diffeomorphisms with infinitely many sinks / rank
 
Normal rank
Property / cites work
 
Property / cites work: The abundance of wild hyperbolic sets and non-smooth stable sets for diffeomorphisms / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4084984 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Wild hyperbolic sets, yet no chance for the coexistence of infinitely many KLUS-simple Newhouse attracting sets / rank
 
Normal rank
Property / cites work
 
Property / cites work: Prevalence / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4941620 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Hyperbolicity and the creation of homoclinic orbits / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4003408 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Homoclinic tangencies for hyperbolic sets of large Hausdorff dimension / rank
 
Normal rank
Property / cites work
 
Property / cites work: Fers à cheval non uniformément hyperboliques engendrés par une bifurcation homocline et densité nulle des attracteurs / rank
 
Normal rank
Property / cites work
 
Property / cites work: Homoclinic tangencies and hyperbolicity for surface diffeomorphisms / rank
 
Normal rank
Property / cites work
 
Property / cites work: Bifurcation to infinitely many sinks / rank
 
Normal rank
Property / cites work
 
Property / cites work: Unfolding homoclinic tangencies inside horseshoes: hyperbolicity, fractal dimensions and persistent tangencies / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3952869 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Strange attractors with one direction of instability / rank
 
Normal rank
Property / cites work
 
Property / cites work: A quantitative version of the Kupka-Smale theorem / rank
 
Normal rank

Revision as of 11:21, 25 June 2024

scientific article
Language Label Description Also known as
English
How often surface diffeomorphisms have infinitely many sinks and hyperbolicity of periodic points near a homoclinic tangency
scientific article

    Statements

    How often surface diffeomorphisms have infinitely many sinks and hyperbolicity of periodic points near a homoclinic tangency (English)
    0 references
    9 January 2007
    0 references
    This enlarged and interesting paper deals with the question: how often does a surface diffeomorphism have infinite many sinks. Let \(M\) be a smooth 2-dimensional manifold and \(\text{Diff}^r(M)\) be the space of \(C^r\)-smooth diffeomorphisms. A diffeomorphism \(f\in\text{Diff}^r(M)\) exhibits a homoclinic tangency (HT) if it has a saddle periodic point \(p= f^n(p)\), such that \(W^s(p)\) and \(W^u(p)\) have a point \(q\) of the tangency. It is known that an open set \(U\subset\text{Diff}^r(M)\) (Newhouse domain) exists such that there is a Baire set of diffeomorphisms having infinitely many coexisting sinks. Here, the periodic trajectories of special kind (\(V\)-localized ) are defined and as well as the notion of the cyclicity of a \(V\)-localized periodic orbit. One of main results here is: For a generic 1-parameter family \(\{f_\varepsilon\}\) that unfolds an HT at \(q\), there is a sequence of numbers \(\{N_s: s\in\mathbb{N}\}\) such that for almost every parameter \(\varepsilon\) and any \(D\in\mathbb{N}\), the corresponding \(f_\varepsilon\) has only finitely many \(V\)-localized sinks \(\{P_j\}\) whose cyclicity is bounded by \(D\) or period exceeds \(\mathbb{N}_{s_j}\), where \(s_j> D\) is cyclicity of a corresponding sink \(P_j\). In other words, for almost every parameter \(\varepsilon\), if there are infinitely many coexisting \(V\)-localized sinks \(\{P_j\}\), then all but finitely many have cyclicity \(s_j> D\) and period \(<\mathbb{N}_{s_j}\). The paper is well written and organized.
    0 references
    homoclinic tangency
    0 references
    newhouse domain
    0 references
    infinitely many coexisting sinks
    0 references
    prevalence
    0 references
    non-uniform hyperbolicity
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references

    Identifiers